# SDR R61A201607290473

- Difficulty date: July 29, 2016
- Submitted: August 14, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,155 hours, 20,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: POPS1502030
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 33,155 hours, 20,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION DAMAGE TO THE LT PYLON OB SIDE FAIRING PANEL 419NR.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW ETD2016-170-071408 AND SRM 54-50-22/RE 01P.
